MMN-3216

Some results on I-Balls, radicals, sequences and topology in BL-Algebras

  • M. H. Nasr Esfahani, Department of Mathematics, Shahrekord Branch, Islamic Azad University, Shahrekord, Iran, mohammadnasr135@yahoo.com
  • F. Khaksar Haghani, Department of Mathematics, Shahrekord Branch, Islamic Azad University, Shahrekord, Iran, haghani1351@yahoo.com
  • Shahram Heidarian, Department of Mathematics, Shahrekord Branch, Islamic Azad University, Shahrekord, Iran, Heidarianshm@gmail.com

Abstract

In this paper, we obtain some new results on radicals of an ideal in BL-algebras. Further, we introduce I-balls in BL-algebras and prove that I-balls constitutes a basis for a topology on BL-algebras. We also derive some new relations of sequences in BL-algebras.


Vol. 23 (2022), No. 2, pp. 637-650
DOI: 10.18514/MMN.2022.3216


Download: MMN-3216